# SDR AALA202306149995

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PRESSURE BULKHEAD LOWER WEB LOCATED AT BS 1016 FROM RBL 56.98 TO RBL 16.73. REMOVED, FABRICATED, AND INSTALLED LOWER WEB PER SRM 51-40-02-0G.
